# SDR USAA2010071991463

- Difficulty date: June 4, 2010
- Submitted: July 20, 2010
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 33,126 hours, 17,928 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218920400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REAPIR - S4 - LEVEL 2 GALVANIC CORROSION ON FLOORBEAM BETWEEN FR 64-66, STR 23R, BL -Y1292.  REPLACED FLOORBEAM BETWEEN FR 64-66, STR 23R, BL -Y1292 IAW A319 SRM 51-72-11.
